MathSciNet Relay Station
MathSciNet bibliographic data
MR1174606 14M25 (14C05 52B20)
Kapranov, M. M.; Sturmfels, B.; Zelevinsky, A. V. Chow polytopes and general resultants. Duke Math. J. 67 (1992), no. 1, 189–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement